# SDR USAAF96002

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11365
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Lost
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

PIT - FL 1095, DURING TAKEOFF AT PIT, THE LEFT OUTBOARD MAIN WHEEL DEPARTED THE AIRCRAFT.  CREW WAS ADVISED BY THE PIT TOWER.  FLIGHT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE WHEEL.  INVESTIGATION PROCEEDING, REVEALED THE POSSIBILITY EXISTS OF A FALSE TORQUE ON THE WHEEL NUT.  (M)
